Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 12 / Issue 9

available in:   PDF (145 kB) PS (68 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-012-09-1267


Mathematical Models of Endocrine Systems

István Koós (UD Health Faculty College, Hungary)

Abstract: A mathematical model is proposed to allow expressive representation of endocrine systems by graphic means. The differential equations exactly describing the system can be formulated easily and automatically by the graphic model. Different kinds of software are supposed to solve these equations easily. Chaotic operational range can be found by fitting the parameters of equations. The results can account for some endocrine diseases and would be able to help the therapy.

Keywords: chaos, endocrine, graphic, nonlinear differential equation

Categories: G.1.7, J.3